RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2019, Volume 31, Issue 3, Pages 26–46 (Mi dm1581)  

Multitype weakly subcritical branching processes in random environment

V. A. Vatutin, E. E. D'yakonova

Novosibirsk State University

Abstract: A multi-type branching process evolving in a random environment generated by a sequence of independent equally distributed random variables is considered. The asymptotic of the survival probability of the process at a distant moment is found under the assumption that the mean matrices of the process have a common left eigenvector and the increment $ X$ of the associated random walk generated by the logarithms of the Perron roots of the mean matrices of this process satisfies the conditions $\mathbf{E}X<0$ and $\mathbf{E}Xe^{X}>0$.

Keywords: multitype branching processes, random environment, survival probability, change of measure.

Funding Agency Grant Number
Russian Science Foundation 17-11-01173


DOI: https://doi.org/10.4213/dm1581

Full text: PDF file (535 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 519.218.27
Received: 28.05.2019

Citation: V. A. Vatutin, E. E. D'yakonova, “Multitype weakly subcritical branching processes in random environment”, Diskr. Mat., 31:3 (2019), 26–46

Citation in format AMSBIB
\Bibitem{VatDya19}
\by V.~A.~Vatutin, E.~E.~D'yakonova
\paper Multitype weakly subcritical branching processes in random environment
\jour Diskr. Mat.
\yr 2019
\vol 31
\issue 3
\pages 26--46
\mathnet{http://mi.mathnet.ru/dm1581}
\crossref{https://doi.org/10.4213/dm1581}


Linking options:
  • http://mi.mathnet.ru/eng/dm1581
  • https://doi.org/10.4213/dm1581
  • http://mi.mathnet.ru/eng/dm/v31/i3/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:65
    References:7
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019